# SDR ASAA12511553

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 14,883 hours, 4,803 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT AND ALTN LIGHT ON.  ACFT GROUNDED.  MOVED MODE SELECTOR TO MANUAL THEN BACK TO AUTO FAULT CLEARED PERFORMED BITE CHECK ON CDC NR 1 AND NR 2 FIM 41-31-800-810-801, NO CURRENT FAULTS.
